# SDR GTIA2016120901701

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 8,104 hours, 3,622 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DEPLOYED,  RIGHT LAST ROW. ACCOMPLISHED OPERATIONAL CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001A.  OPS CHECKED OK.
